Journal Article

Logic Minimization Techniques with Applications to Cryptology

Published: April 01, 2013
Citation: Journal of Cryptology vol. 26, no. 2, (April 2013) pp. 280-312

Author(s)

Joan Boyar (University of Southern Denmark), Philip Matthews (Aarhus University), Rene Peralta (NIST)

Announcement

Abstract

Keywords

circuit complexity; multiplicative complexity; linear component minimization; Shortest Linear Program; cancellation; AES; S-box
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available

Document History:
04/01/13: Journal Article (Final)

Topics

Security and Privacy
cryptography

Technologies
circuits; complexity